Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/68528
Title: Solutions for a system of initial value problems of nonlinear first-order implicit impulsive differential equations in banach spaces
Authors: Huang, NJ
Lan, HY
Gan, X 
Keywords: Implicit impulsive differential equation
Nonlinear differential equation
Initial value problem
Fixed point
Measure of noncompactness
Existence
Issue Date: 2009
Source: Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis, 2009, v. 16, no. 3, p.363-374 How to cite?
Journal: Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis 
Abstract: In this paper, by using the M¨onch fixed point theorem, we obtain a new existence theorem of solutions for a system of initial value problems of nonlinear first-order implicit impulsive differential equations in Banach spaces under some suitable conditions.
URI: http://hdl.handle.net/10397/68528
ISSN: 1201-3390
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

22
Checked on Oct 22, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.